MathSciNet Relay Station
MathSciNet bibliographic data
MR107668 (21 #6391) 20.00 (16.00)
Beaumont, R. A.; Pierce, R. S. Partly invariant submodules of a torsion module. Trans. Amer. Math. Soc. 91 1959 220–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement